BibTeX record journals/dm/DokosDJSS12

download as .bib file

@article{DBLP:journals/dm/DokosDJSS12,
  author    = {Theodore Dokos and
               Tim Dwyer and
               Bryan P. Johnson and
               Bruce E. Sagan and
               Kimberly Selsor},
  title     = {Permutation patterns and statistics},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {18},
  pages     = {2760--2775},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.05.014},
  doi       = {10.1016/j.disc.2012.05.014},
  timestamp = {Wed, 14 Nov 2018 10:51:31 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DokosDJSS12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics